×

On certain lemmas of Marcinkiewicz and Carleson. (English) Zbl 0175.35303


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Calderón, A. P.; Zygmund, A., On singular integrals, Am. J. Math., 78, 289-309 (1956) · Zbl 0072.11501
[2] Carleson, L., On convergence and growth of partial sums of Fourier series, Acta Math., 116, 135-157 (1966) · Zbl 0144.06402
[3] Hardy, G. H.; Littlewood, J. E., On the strong summability of Fourier series, Fund. Math., 25, 162-189 (1935) · Zbl 0012.29602
[4] Marcinkiewicz, J., Sur la sommabilité forte des séries de Fourier, J. London Math. Soc., 14, 162-168 (1939) · JFM 65.0264.02
[5] Marcinkiewicz, J., Sur les séries de Fourier, Fund. Math., 27, 38-69 (1936) · Zbl 0014.21501
[6] Marcinkiewicz, J., On the convergence of Fourier series, J. London Math. Soc., 10, 264-268 (1935) · JFM 61.0273.02
[7] Marcinkiewicz, J., Sur quelques intégrales du type de Dini, Ann. Soc. Polon. Math., 17, 42-50 (1938) · Zbl 0020.01101
[8] Ostrow, E. M.; Stein, E. M., A generalization of lemmas of Marcinkiewicz and Fine with applications to singular integrals, Ann. Scuola Normale Sup. Pisa, 11, 117-135 (1957) · Zbl 0082.05502
[9] Wiener, N., The ergodic theorem, Duke Math. J., 5, 1-18 (1935) · JFM 65.0516.04
[10] Zygmund, A., (Trigonometric Series, Vols. I and II (1959), Cambridge University Press)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.